메뉴 건너뛰기




Volumn 34, Issue 12, 2001, Pages 2419-2435

The exact solution of the multistate Landau-Zener type model: The generalized bow-tie model

Author keywords

[No Author keywords available]

Indexed keywords

HEURISTIC METHODS; INTEGRAL EQUATIONS; MATRIX ALGEBRA; MODELS; PROBABILITY; VECTORS;

EID: 0035963265     PISSN: 09534075     EISSN: None     Source Type: Journal    
DOI: 10.1088/0953-4075/34/12/309     Document Type: Article
Times cited : (78)

References (23)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.